DUAN Jun-sheng, XU Ming-yu. The Concentration Distribution of Fractional Anomalous Diffusion Caused by an Instantaneous Point Source[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1151-1156.
Citation: DUAN Jun-sheng, XU Ming-yu. The Concentration Distribution of Fractional Anomalous Diffusion Caused by an Instantaneous Point Source[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1151-1156.

The Concentration Distribution of Fractional Anomalous Diffusion Caused by an Instantaneous Point Source

  • Received Date: 2001-07-04
  • Rev Recd Date: 2003-07-02
  • Publish Date: 2003-11-15
  • The Fox function expression and the analytic expression for the concentration distribution of fractional anomalous diffusion caused by an instantaneous point source in n-dimensional space(n=1, 2 or 3) are derived by means of the condition of mass conservation, the time-space similarity of the solution, Mellin transform and the properties of the Fox function. And the asymptotic behaviors for the solutions are also given.
  • loading
  • [1]
    Giorna M,Roman H E.Fractional diffusion equation for transport phenomena in random media[J].Physica A,1992,185(1):87-97.
    [2]
    REN Fu-yao,LIANG Jin-rong,WANG Xiao-tian.The determination of the diffusion kernel on fractals and fractional diffusion equation for transport phenomena in random media[J].Physics Letters A,1999,252(3):141-150.
    [3]
    West B J,Grigolini P,Metzler R,et al.Fractional diffusion and Levy stable processes[J].Physical Review E,1997,55(1):99-106.
    [4]
    Nigmatullin R R.The realization of the generalized transfer equation in a medium with fractal geometry[J].Phys Status Solidi B,1986,133(1):425-430.
    [5]
    ZENG Qiu-hua,LI Hou-qiang.Diffusion equation for disordered fractal media[J].Fractals,2000,8(1):117-121.
    [6]
    Wyss W.The fractional diffusion equation[J].JMathPhys,1986,27(11):2782-2785.
    [7]
    Mainardi F.Fractional relaxation-oscillation and fractional diffusion-wave phenomena[J].Chaos,Solitons and Fractals,1996,7(9):1461-1477.
    [8]
    Schneider W R,Wyss W.Fractional diffusion and wave equations[J].J Math Phys,1989,30(1):134-144.
    [9]
    Gorenflo R,Luchko Y,Mainardi F.Wright functions as scale-invariant solutions of the diffusion-wave equation[J].J Comp Appl Math,2000,118(1):175-191.
    [10]
    Malnardi F,Gorenfio R.On Mittag-Leffler-type function in fractional evolution processes[J].J Comp Appl Math,2000,118(2):283-299.
    [11]
    Glockle W G,Nonnenmacher T F.Fox fiunction representation of non-debye relaxation processes[J].J Stat Phys,1993,71(3/4):741-757.
    [12]
    Mathal A M,Saxena R K.The H-Function with Applications in Statistics and Other Disciplines[M].New Delhi:Wiley Eastern Limited,1978.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2163) PDF downloads(751) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return